# SDR AALA202401129647

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,303 hours, 14,920 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link Pin
- Part number: 161A23311
- Part serial: B1109
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 62,313 hours, 26,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN GEAR REACTION LINK PIN FOUND CORROSION AND PAINT IN POOR CONDITION. INSTALLED SERVICEABLE REACTION LINK PIN. PER AMM 32-11-71.
